Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 369, NWS Springfield, MO

July 3, 2011Greene County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2011, 2:52 PM CDT for Greene County, Missouri. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 2:52 PM CDT (19:52 UTC)
Expired
Jul 3, 2011, 3:24 PM CDT
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Greene County, MO

The radar

The Springfield radar (KSGF), 19 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 3:29 PM CDTHAIL 1.251 W Springfield, MO
Jul 3, 3:31 PM CDTHAIL 1.75Springfield, MOSPOTTER REPORTED GOLF BALL SIZED HAIL AT WALNUT AND KANSAS EXPRESSWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1800 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WUUS53 KSGF 031952
SVRSGF
MOC077-032045-
/O.NEW.KSGF.SV.W.0369.110703T1952Z-110703T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 345 PM CDT.

* AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTHWEST OF TURNERS...OR 5 MILES
  SOUTHWEST OF STRAFFORD...MOVING WEST AT 5 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 50 MPH.

* LOCATIONS IMPACTED INCLUDE SPRINGFIELD AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 74 AND 90 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3734 9335 3737 9308 3727 9308 3727 9306
      3715 9307 3710 9335
TIME...MOT...LOC 1952Z 075DEG 4KT 3723 9319
WIND...HAIL 60MPH 1.00IN

$$

HATCH
2 follow-up statements
809 
WWUS53 KSGF 032012
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT SUN JUL 3 2011

MOC077-032045-
/O.CON.KSGF.SV.W.0369.000000T0000Z-110703T2045Z/
GREENE MO-
312 PM CDT SUN JUL 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN GREENE COUNTY...

AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR STRAFFORD. THIS STORM WAS NEARLY
STATIONARY. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE EASTERN SPRINGFIELD AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 77 AND 90 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 246 PM...QUARTER SIZE HAIL WAS REPORTED WITH THIS STORM IN 
STRAFFORD. 

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3734 9328 3736 9308 3734 9307 3727 9308
      3727 9307 3726 9306 3715 9307 3711 9332
TIME...MOT...LOC 2011Z 106DEG 2KT 3726 9316
WIND...HAIL <50MPH 1.00IN

$$

HATCH
873 
WWUS53 KSGF 032024
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT SUN JUL 3 2011

MOC077-032034-
/O.CAN.KSGF.SV.W.0369.000000T0000Z-110703T2045Z/
GREENE MO-
324 PM CDT SUN JUL 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3734 9328 3736 9308 3734 9307 3727 9308
      3727 9307 3726 9306 3715 9307 3711 9332
TIME...MOT...LOC 2024Z 106DEG 2KT 3726 9317

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:04 PM CDT, 48 minutes earlier.

Area forecast discussion, Jul 3, 2:04 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CDT SUN JUL 3 2011

.DISCUSSION...
/ISSUED 130 PM CDT SUN JUL 3 2011/

A WEAK FRONT STALLED OVER CNTRL MO/EAST CNTRL KS...AND HAS BECOME REINFORCED
BY RAIN COOLED AIR TO SOME EXTENT. THIS HAS KEPT MOST OF THE FCST
AREA IN THE HOT/MUGGY AIR. TEMPERATURES ARE AGAIN APPROACHING 100
DEG F AT KJLN AND ARE IN THE LOW/MID 90S ELSEWHERE. LIKE YESTERDAY
LOWER DEW POINTS ARE KEEPING HEAT INDEX VALUES FROM GETTING WAY
OUT OF HAND...GENERALLY IN THE MID/UPPER 90S AT AIRPORT SITES AT 1
PM. CLOUD COVER AND CUMULUS DEVELOPMENT IS NOW HELPING TO SLOW THE
UPWARD DIURNAL TEMPERATURE TREND...BUT MOST AREAS SHOULD SEE 100
TO 105 DEG F HEAT INDEX VALUES BY LATE THIS AFTERNOON.

A SHORTWAVE OVER EASTERN NEB/EASTERN KS WITH CONVECTIVE CLUSTER
AHEAD OF IT OVER NORTHERN/CENTRAL MO WILL SHIFT E-SE THIS
AFTERNOON/TONIGHT. LOW LEVEL BOUNDARIES SOUTH OF THE CONVECTION INTO
WESTERN MO MAY SERVED AS A TRIGGER FOR CONVECTION THIS AFTERNOON.
STRONG/SEVERE CONVECTION HAS SKIRTED THE FAR NORTHERN CWFA WITH
THIS FEATURE...BUT WITH CONVECTIVE TEMPERATURE BEING REACHED...MAY
SEE DEVELOPMENT ALONG THIS BOUNDARY SHORTLY. ELSEWHERE...ISOLD
PULSE STORMS ARE AGAIN UNDERWAY OVER THE MO OZARKS. GIVEN THE
STRONG INSTABILITY WITH RUC PROGGED SOUNDINGS INDICATING 3000 J/KG
MLCAPES AND WITH SOME MID LEVEL DRY AIR (20-25 DEG K THETA-E
DIFFERENTIAL SFC-700/500MB)...HAIL/WIND WILL BE THE MAIN STORM
THREATS THROUGH THIS EVENING.

THE SHORTWAVE IS PROGGED TO MOVE SLOWLY SOUTHEAST TO THE BOOTHEAL
REGION BY 05/0000Z...SO OVERNIGHT CONVECTION NEAR OR JUST NORTH-
EAST OF THE CWFA WILL BE POSSIBLE THROUGH TONIGHT WHERE LOW LEVEL
CONVERGENCE IS MAXIMIZED. HAVE HIGHEST POPS OVER CNTRL MO TO COVER
THIS. ONCE THE SHORTWAVE MOVES E-SE OF THE REGION...WE MAY GET A
BREAK IN THE CONVECTION TUE-TUE EVENING. BUT WITH MORE ABUNDANT
SUNSHINE...PROGGED HEAT INDEX VALUES REACH THE 100-105 DEG F TUE
AFTERNOON.

WITH THE MAIN UPPER RIDGE AXIS OVER THE WESTERN CONUS...ANOTHER
SHORTWAVE AND ASSOCIATED SFC FRONT WILL MOVE THROUGH THE REGION
WED-WED NIGHT WITH ADDITIONAL CHANCES FOR TSTMS. AFTER THAT...SOME
NIGHTTIME CONVECTION MAY AFFECT AREAS NORTH OF THE
FRONT...GENERALLY FAVORING THE SW AND SOUTHERN CWFA DEPENDING ON
WHERE THE BAROCLINIC ZONE SETS UP. IN LATER PERIODS...BOTH THE GFS
AND ECMWF INDICATE THE UPPER RIDGE BUILDING BACK TO THE NORTHEAST
INTO THE AREA BY NEXT WEEKEND.

DSA

&&

.AVIATION...

FOR THE 18Z TAFS...A COLD/STATIONARY FRONT ACROSS CENTRAL MISSOURI
WILL CONTINUE TO ACT AS A FOCUS FOR STORM DEVELOPMENT THROUGH
FORECAST PERIOD. THERE WILL BE THE POTENTIAL FOR ISOLATED TO
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS
AFTERNOON AND INTO THE 4TH OF JULY. DESPITE THE FRONT...CURRENT
THINKING IS THAT COVERAGE WILL NOT BE SUFFICIENT FOR PREDOMINANT
CONVECTION IN THE TAFS AND HAVE USED VCTS OR CB INSTEAD. VFR
CONDITIONS WILL BE PREDOMINANT AS A RESULT...EXCEPT IF THUNDERSTORMS
DO IMPACT TERMINALS. WILL MONITOR AND UPDATE AS NEEDED IN THE
EVENT STORMS DO IMPACT AREA AERODROMES.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 3, 12:59 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT SUN JUL 3 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1259 PM CDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

LIMITED RISK FOR LIGHTNING.
LIMITED RISK FOR LARGE HAIL.
LIMITED RISK FOR DAMAGING THUNDERSTORM WIND.
ELEVATED RISK FOR EXTREME HEAT.

DISCUSSION...

A FRONT HAS STALLED OVER CENTRAL MISSOURI TODAY WITH SIGNIFICANTLY
COOLER AIR REMAINING NORTH OF THE REGION. HEAT AND HUMIDITY WILL
COMBINE TO PRODUCE AFTERNOON HEAT INDEX VALUES OF 100 TO 105 IN
MANY AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OZARKS THIS AFTERNOON AND EVENING. STRONG INSTABILITY WILL ALLOW A FEW
STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN POTENTIAL STORM THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...A FEW STRONG TO
SEVERE...WILL BE POSSIBLE AGAIN MONDAY. ANOTHER FRONT MOVING
SOUTH THROUGH THE REGION WILL BRING ADDITIONAL THUNDERSTORM
CHANCES WEDNESDAY AND THURSDAY.

NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR THE UPCOMING
WEEK. HEAT INDEX VALUES ARE EXPECTED TO REACH 100 TO 105
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Jul 3, 10:04 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 AM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             6 NW ROGERSVILLE        37.18N 93.12W
07/02/2011  E0.88 INCH       GREENE             MO   PUBLIC

0708 PM     HAIL             HARWOOD                 37.96N 94.15W
07/02/2011  E0.88 INCH       VERNON             MO   EMERGENCY MNGR

0710 PM     HAIL             1 N HARPER              38.08N 93.52W
07/02/2011  E1.00 INCH       ST. CLAIR          MO   EMERGENCY MNGR

0730 PM     HAIL             2 S SCHELL CITY         37.99N 94.12W
07/02/2011  E1.25 INCH       VERNON             MO   EMERGENCY MNGR

            SEVERAL TREES DOWN ON HIGHWAY AA. REPORT OF QUARTER TO
            HALF DOLLAR SIZED HAIL

0803 PM     HAIL             S CEDAR SPRINGS         37.87N 93.89W
07/02/2011  E1.00 INCH       CEDAR              MO   EMERGENCY MNGR

0828 PM     HAIL             2 N HARWOOD             37.99N 94.15W
07/02/2011  E1.00 INCH       VERNON             MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL COVERING THE GROUND.

&&

DSA
Special weather statement, Jul 3, 1:33 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 PM CDT SUN JUL 3 2011

MOZ056-031900-
MORGAN MO-
133 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN COUNTY UNTIL 200
PM CDT...

AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF FLORENCE...OR 10 MILES SOUTHEAST
OF SEDALIA...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHERN MORGAN
COUNTY.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3869 9284 3868 9283 3860 9283 3853 9274
      3852 9275 3849 9307 3868 9307 3870 9305
TIME...MOT...LOC 1833Z 258DEG 16KT 3859 9308

HATCH
Special weather statement, Jul 3, 2:05 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT SUN JUL 3 2011

MOZ056-031930-
MORGAN MO-
205 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN COUNTY UNTIL 230
PM CDT...

AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLORENCE...OR 9 MILES SOUTHWEST OF TIPTON...
MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHERN MORGAN
COUNTY.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3868 9283 3860 9283 3845 9264 3844 9264
      3850 9300 3869 9298 3869 9284
TIME...MOT...LOC 1905Z 274DEG 16KT 3859 9291

HATCH
Special weather statement, Jul 3, 2:12 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT SUN JUL 3 2011

MOZ090-091-031945-
GREENE MO-WEBSTER MO-
212 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND WEST CENTRAL
WEBSTER COUNTIES UNTIL 245 PM CDT...

AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STRAFFORD...MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE MARSHFIELD...ROGERSVILLE...SOUTHEASTERN
SPRINGFIELD AND STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 83 AND 100 WILL ALSO BE IMPACTED
BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3714 9325 3742 9314 3741 9308 3742 9307
      3736 9283 3709 9308
TIME...MOT...LOC 1912Z 217DEG 14KT 3727 9310

HATCH
Special weather statement, Jul 3, 2:38 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT SUN JUL 3 2011

MOZ069-032015-
CAMDEN MO-
238 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMDEN COUNTY UNTIL 315
PM CDT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROACH...OR 5 MILES NORTHWEST OF CAMDENTON...
MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CAMDENTON AND OSAGE BEACH.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

PERSONS ON OR NEAR LAKE OF TEH OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

LAT...LON 3817 9264 3817 9260 3813 9259 3811 9260
      3809 9258 3795 9253 3796 9292 3810 9293
      3818 9264
TIME...MOT...LOC 1938Z 261DEG 9KT 3804 9283

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:07 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair35 min
Jul 2, 7:14 PM CDTSevere Thunderstorm WarningSGFVernon35 min
Jul 2, 7:44 PM CDTSpecial Weather StatementSGFCedar31 min
Jul 2, 8:04 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair41 min
Jul 2, 8:20 PM CDTSevere Thunderstorm WarningSGFVernon55 min
Jul 3, 1:33 PM CDTSpecial Weather StatementSGFMorgan27 min
Jul 3, 2:05 PM CDTSpecial Weather StatementSGFMorgan25 min
Jul 3, 2:12 PM CDTSpecial Weather StatementSGFWebster33 min
Jul 3, 2:38 PM CDTSpecial Weather StatementSGFCamden37 min
Jul 3, 2:50 PM CDTSevere Thunderstorm WarningSGFCamden55 min
Jul 3, 2:54 PM CDTAreal Flood AdvisorySGFGreene, Webster2 hr
Jul 3, 3:31 PM CDTSevere Thunderstorm WarningSGFGreene44 min
Jul 3, 3:36 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski39 min
Jul 3, 3:37 PM CDTAreal Flood AdvisorySGFGreene97 min
Jul 3, 3:39 PM CDTSevere Thunderstorm WarningSGFChristian28 min
Jul 3, 3:41 PM CDTSpecial Weather StatementSGFLaclede34 min
Jul 3, 3:50 PM CDTSpecial Weather StatementSGFMaries25 min
Jul 3, 4:05 PM CDTSpecial Weather StatementSGFPulaski25 min
Jul 3, 4:37 PM CDTSpecial Weather StatementSGFPhelps38 min
Jul 3, 5:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas27 min
Jul 3, 5:48 PM CDTSpecial Weather StatementSGFVernon27 min
Jul 3, 6:00 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon30 min
Jul 3, 6:04 PM CDTSevere Thunderstorm WarningSGFDallas, Polk56 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.